Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/22433
Title: On Fröberg-Macaulay conjectures for algebras
Authors: Boij, Mats
Conca, Aldo
Keywords: Hilbert functionsMacaulay theorem
Issue Date: 2018
Publisher: EUT Edizioni Università di Trieste
Source: Mats Boij and Aldo Conca, "On Fröberg-Macaulay conjectures for algebras", in: "Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics vol. 50 (2018)", Trieste, EUT Edizioni Università di Trieste, 2018, pp. 139-147
Abstract: 
Macaulay's theorem and Fr oberg's conjecture deal with
the Hilbert function of homogeneous ideals in polynomial rings over a
eld K. In this short note we present some questions related to variants
of Macaulay's theorem and Fr oberg's conjecture for K-subalgebras of
polynomial rings.
Type: Article
URI: http://hdl.handle.net/10077/22433
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/2464-8728/22433
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.50 (2018)

Files in This Item:
File Description SizeFormat
BoijConca.pdf248.55 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

126
Last Week
3
Last month
6
checked on Oct 29, 2020

Download(s) 50

27
checked on Oct 29, 2020

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons